应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 703-709    DOI: 10.1007/s10255-018-0778-0
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
A Classification of Spectrum-determined Circulant Digraphs
Zheng-xin QIN1, Ji-xiang MENG2, Qiong-xiang HUANG2
1 School of Mathematics and Information Technology, Jiangsu Second Normal University, Nanjing 210013, China;
2 Department of Mathematics, Xinjiang University, Urumuqi 830054, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9